Paper Information

Journal:   IRANIAN JOURNAL OF KIDNEY DISEASES (IJKD)   MAY 2014 , Volume 8 , Number 3; Page(s) 240 To 242.
 
Paper: 

CIPROFLOXACIN-INDUCED CRYSTAL NEPHROPATHY (CASE REPORT)

 
 
Author(s):  KAMMOUN KHAWLA*, JARRAYA FAICAL, MAKNI SALOUA, MAHMOUD LOBNA BEN, KHARRAT MAHMOUD, HMIDA MOHAMED BEN, ZEGHAL KHALED, BOUDAWARA TAHIA, HACHICHA JAMIL
 
* DEPARTMENT OF NEPHROLOGY, HEDI CHAKER HOSPITAL, ROUTE EL AIN KM 1, SFAX, TUNISIA, UR/99-3807
 
Abstract: 

Ciprofloxacin is a commonly used antibiotic. Renal side effects are rare and are usually immune mediated. Clinical and experimental studies have suggested that crystalluria and crystal nephropathy occur in alkaline urine. Preexisting kidney function impairment, high dose of the medication, and advanced age predispose to this complication. We report a case of crystal nephropathy in a young woman treated with ciprofloxacin and a nonsteroidal anti-inflammatory drug.

 
Keyword(s): ACUTE KIDNEY INJURY, CIPROFLOXACIN, NON-STEROIDAL ANTI-INFLAMMATORY AGENTS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 94
 
Latest on Blog
Enter SID Blog